# SDR CA990303017

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 7600 · Engine Controls
- Part: Catch
- Part number: 99524119
- Condition: Worn
- Location: Condition Lever
- Part time: 4,509 hours
- Component: 1005241771
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AS A RESULT OF ENGINE SHUTDOWN, BECAUSE OF A WORN CONDITION LEVER CATCH, THE FLEET WAS CHECKED.  THIS AIRCRAFT LEVER ALSO FOUND WORN.
